# SDR CALA2017052901634

- Difficulty date: May 29, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 84,584 hours, 14,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY FLASHLIGHT HOLDER BROKEN.  REPLACED FLASHLIGHT ASSY. OP CHECKED GOOD.
